default-icon
Conceiving problem
I am 32 trying to conceive, doc prescribed me 3 months course of Himalaya evecare from 5th day and susten 200 from 17th day of my cycle.first month I got my periods very next day of stopping susten but now this month its five days after stopping susten but I don't get periods and also am having mild lower back pain and abdominal pain from three days.I also did hcg test on 4th day after stopping susten but was negative.what is cause for my periods to be late and back and abdominal pain?
1156 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

If these symptoms are not seen during past cycles, Seeing now means susten medicine affected so.
Next Steps
Fill warm castor oil to navel and for 10min lay supine position daily twice can drink jira half tsp boiled in 100ml water add 2tsp of any butter after boiling drink just before food 2 or 3 times a day for 3 or 4 days pain etc should reduce in a day cycle should start within 3 or 4 days
Health Tips
Or can consult doctor
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.